# SDR GTIA2023072137344

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 58,468 hours, 26,968 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

103 MCO-BOS HAS DECLARED AN EMERGENCY WITH ATC AND IS DIVERTING TO RIC. ETA TO RIC IS 2047Z - FLIGHT HAD LOST AN IDG IN FLIGHT, AND REPORTED A SMELL OF SMOKE. -FOUND CONTAMINATION ON ENG #1 IDG CANNON PLUGS, CLEANED CANNON PLUGS IAW TSM 24-21-00-810-826-A, NO FURTHER DEFECTS FOUND ON IDG CANNON PLUG (4000XU1), PERFORMED ENG #1 RUN IAW AMM 71-00-00, PERFORMED IDG DISCONNECT/RECONNECT TEST IAW AMM 24-21-00-710-042-A, TEST OK, PERFORMED BITE TEST IF GAPCU IAW AMM 24-41-00-740-002, ALL TEST PASSED, NO FAULTS AT THIS TIME, THIS CLEARS DMI 3325606-2, PLACARD REMOVED, DMI LOG UPDATED, MOC NOTIFIED.
